# SDR EIA2004035

- Difficulty date: May 8, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 93,579 hours, 21,762 cycles
- Engine: Pwa JT9*
- Engine time: 91,905 hours, 20,222 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 4
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE STALLED AT FL 370, INFLIGHT START ACCOMPLISHED AT FL 210, ALL INDICATIONS NORMAL.
